On the classification of Kähler-Ricci solitons on Gorenstein del Pezzo surfaces (bibtex)
by Jacob Cable, Hendrik Süß
Reference:
On the classification of Kähler-Ricci solitons on Gorenstein del Pezzo surfaces (Jacob Cable, Hendrik Süß), European Journal of Mathematics, volume 4, 2018. (SageMath worksheets: surfaces.sagews , threefolds.sagews)  
Bibtex Entry:
@article{cs17,
   author = {{Cable}, Jacob and S{\"u}{\ss}, Hendrik},
   title="{On the classification of K\"ahler-Ricci solitons on Gorenstein del Pezzo surfaces}",
   url= {https://arxiv.org/abs/1705.02920},
   journal={European Journal of Mathematics},
   note={to appear},
   gsid=14845633864887303000,
   doi=10.1007/s40879-017-0204-y, 
   year=2018,
   volume=4,
   issues=1 ,
   pages= {137-161},
   note={SageMath worksheets: <a href="https://cocalc.com/projects/ae8e1663-e2ad-40b8-aec2-30faf4e6a54f/files/surfaces.sagews">surfaces.sagews</a> , <a href="https://cocalc.com/projects/ae8e1663-e2ad-40b8-aec2-30faf4e6a54f/files/threefolds.sagews">threefolds.sagews</a>},
}
 
Powered by bibtexbrowser